# SDR CALA2024102802747

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N27515
- Make and model: Boeing 737-9
- Aircraft serial: 43452
- Aircraft time: 12,223 hours, 4,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3251
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ACROSS STRUCTURE LOCATED AT BS 727F & JUST ABOVE S20R EXTERNAL SKIN PERFORM STEPS E 1-4 AFTER BAG BIN ACCESS NO DAMAGE FOUND TO UNDERLYING STRUCTURE REMVED FASTNERS NEED TO COMPLY WITH REPAIR 4 STEP E (1) (2) (3) EWIS COMPLIED WITH AT STA.727F  SEE REF. AMM 20-60-07-910-801. REMOVED SHEAR TIE TO EVALUATE,  REF LOG 9674178 FOR SHEAR TIE OF SRM 53-00-01-2R-36. REMOVAL , PERFORMED SKIN CUTOUT TO REMOVE DAMAGE REF SRM 53-00-01-2R-36 , COMPLIED WITH STEPS PARA 4 A-D. REQUEST INSP TO PERFORMED HFEC OF SKIN CUTOUT AND FASTENER HOLES AS REQD PER SRM VERIFIED MATERIALS REQUIRED TO FABRICATE -1 DOUBLER .040 2024-T3 VERIFIED COMPLETION OF SRM 53-00-01-2R-36 PARAGRAPH 4 STEPS H 53-00-01-2R-36 REPAIR 4 STEP E (1), (2) & (3).  NO CRACKS NOTED. PO#: 1562637, -2 TRIPLER .063 2024-T3 PO#: 3621067, AND -3 THROUGH N (FABRICATION OF REPAIR PARTS ETC.) AND STEP P (INSTALL OK TO CONTINUE. FILLER .071 2024-T3 PO#: 3210561. OF COUNTERSUNK WASHERS TO SKIN). OK TO PRIME. PERFORMED INSURANCE CUT TO DAMAGE CUTOUT AND DVI OF UNDERLYING MATERIAL VERIFICATION REQUIRED TO FABRICATE -1 DOUBLER .040 ALSO  VERIFIED INSURANCE CUT TO DAMAGE CUTOUT AND DVI OF COMPLIED WITH STEPS H THROUGH N (FABRICATION OF REPAIR PARTS COMPLIED WITH STEPS H THROUGH N (FABRICATION OF REPAIR PARTS AND ADJACENT STRUCTURE WITH NO OTHER DEFECTS NOTED REF SRM 2024-T3 PO#: 1562637, -2 TRIPLER .063 2024-T3 PO#: 3621067, AND UNDERLYING AND ADJACENT STRUCTURE REF SRM 53-00-01-2R-36 AND GMM ETC.) AND STEP P.
